Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 33, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 8, 2009, 9:44 PM CDT for Clay County, Richland County, Illinois. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 8, 2009, 9:44 PM CDT (02:44 UTC)
- Expired
- May 11, 2009, 9:45 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.04 ft at May 9, 2009, 11:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 090244
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
944 PM CDT FRI MAY 08 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-091644-
/O.NEW.KILX.FL.W.0033.090509T0244Z-000000T0000Z/
/CLAI2.1.ER.090509T0136Z.090511T1800Z.000000T0000Z.NO/
944 PM CDT FRI MAY 08 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM FRIDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
MONDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 16.0 FRI 9 PM 17.5 18.5 18.9
$$6 follow-up statements
000
WGUS83 KILX 091419
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 AM CDT SAT MAY 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
THE LITTLE WABASH RIVER AT CLAY CITY WAS 17.7 FEET AT 8 AM SATURDAY
WHICH IS 1.7 FEET ABOVE FLOOD STAGE. THE RIVER IS FORECAST TO CREST
NEAR 19.3 FEET BY MONDAY AFTERNOON AND THEN FALL BELOW FLOOD STAGE OF
16 FEET EARLY THURSDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-100419-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090514T1100Z/
/CLAI2.1.ER.090509T0136Z.090511T1800Z.090514T0500Z.NO/
919 AM CDT SAT MAY 09 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SATURDAY THE STAGE WAS 17.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY
MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 17.7 SAT 8 AM 18.8 19.2 19.0
$$
07000
WGUS83 KILX 100109
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
809 PM CDT SAT MAY 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-101509-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090514T0900Z/
/CLAI2.1.ER.090509T0136Z.090511T0600Z.090514T0300Z.NO/
809 PM CDT SAT MAY 09 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SATURDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.0 SAT 7 PM 18.8 19.2 18.9
$$000
WGUS83 KILX 101401
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT SUN MAY 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE LITTLE WABASH RIVER AT CLAY CITY WAS 18 FEET AT 8 AM SUNDAY
WHICH IS 2 FEET ABOVE FLOOD STAGE. THE RIVER HAS CRESTED AND IS
FORECAST TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-110401-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090512T0040Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090511T1840Z.NO/
901 AM CDT SUN MAY 10 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SUNDAY THE STAGE WAS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.0 SUN 8 AM 16.8 13.7 11.2
$$
KH000
WGUS83 KILX 110118
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
818 PM CDT SUN MAY 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-111518-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090512T1400Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090512T0800Z.NO/
818 PM CDT SUN MAY 10 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SUNDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 17.8 SUN 7 PM 17.5 15.3 12.8
$$000
WGUS83 KILX 111422
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT MON MAY 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE LITTLE WABASH RIVER AT CLAY CITY WAS 17.4 FEET AT 8 AM MONDAY
WHICH IS 1.4 FEET ABOVE FLOOD STAGE. THE RIVER IS FORECAST TO FALL
TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-120422-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090512T1100Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090512T0500Z.NO/
922 AM CDT MON MAY 11 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 17.4 MON 8 AM 15.1 12.7 10.9
$$
kh000
WGUS83 KILX 120245
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON MAY 11 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-120315-
/O.CAN.KILX.FL.W.0033.000000T0000Z-090512T1100Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090512T0128Z.NO/
945 PM CDT MON MAY 11 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 900 PM MONDAY THE STAGE WAS 15.9 FEET.
* FELL BELOW FLOOD STAGE AT 828 PM MONDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.7 FEET BY
WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 15.9 MON 9 PM 15.2 12.7 10.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 8, 8:58 PM CDT, 46 minutes earlier.
Area forecast discussion, May 8, 8:58 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 858 PM CDT FRI MAY 8 2009 .DISCUSSION... ISSUED 857 PM CDT FRI MAY 8 2009 BROKEN LINE OF STORMS MOVING ACROSS OUR NW CWA EARLY THIS EVENING AS A STRONG H5 VORT MAX CONTINUES TO MOVE E ACROSS N IL. SURFACE BASED STORMS HAVE A GOOD CHANCE OF PRODUCING WIND DAMAGE...WITH SURFACE DEWPOINTS NEAR 60 DEGREES. WILL KEEP THE LIKELY POPS IN THE N...WITH CHC POPS DOWN TO LINCOLN AND SLIGHT CHC DOWN TO SPI. THE STORMS ON THE S END OF THE LINE HAVE BEEN WEAKENING/DISSIPATING AS THEY HV ENTERED OUR CWA. BEST DPVA/WIND SHEAR AND INSTABILITY REMAIN IN THE FAR N CWA. TIMING THE LINE OF STORMS EASTWARD PUTS IT EAST OF OUR CWA BY 06Z. WILL CONTINUE WITH JUST LOW CHC/SLIGHT CHC POPS IN THE FAR N/NE CWA AFTER MIDNIGHT...UNDER LINGERING FORCING FOR PRECIP FROM CHANNELED VORTICITY. SOME BREAKS IN THE LOW CLOUDS LIKELY OVERNIGHT...BUT WINDS BEHIND THE LOW WILL LIKELY KEEP MIXING ON GOING HELPING TO REDUCE RADIATIONAL COOLING. LOW TEMPS LOOK ON TRACK. SOME MINOR ADJUSTMENTS NEEDED FOR SKY GRIDS...BUT NO FORMAL ZONE UPDATED NEEDED. GRIDS WILL BE AVAILABLE SHORTLY. SHIMON && .AVIATION... ISSUED 657 PM CDT FRI MAY 8 2009...FOR THE 00Z TAFS ANOTHER QUICK MOVING SHORTWAVE WILL BRING SOME MVFR CIGS AND VIS TO PIA AND BMI. SHORT PERIODS OF IFR VIS WILL BE LIKELY IN THE HEAVIER STORMS...WITH IFR CIGS LESS LIKELY. SPI HAS A CHANCE AT MVFR CIGS AND IFR VIS IN THE LINE OF STORMS APPROACHING FROM THE WEST. STORM CHANCES WILL BE PRIMARILY BETWEEN 01Z AND 06Z FROM WEST TO EAST ACROSS THE TAF SITES. AFTER MIDNIGHT...THE BEST FORCING FOR PRECIP WILL BE NE OF OUR CWA...WITH A FEW LIGHT SHOWERS POSSIBLE THROUGH 09Z FOR BMI/CMI. OTHERWISE...DRY CONDITIONS ARE EXPECTED AFTER 06Z FOR SPI/DEC. MVFR CIGS WILL DEVELOP LATE TONIGHT AND SAT MORN...BUT SHOULD IMPROVE TO VFR CIGS BY LATE MORNING. GUSTY NORTHWEST WINDS ARE EXPECTED BY 15Z...WITH GUSTS TO 25KT AT TIMES BY 18Z. SHIMON && .PREV DISCUSSION... ISSUED 300 PM CDT FRI MAY 8 2009 MAIN CONCERN IS ON DEPARTING VORTEX TONIGHT. THEN ATTENTION TURNS TO A FEW SHORTWAVES PASSING THROUGH DURING THE WEEKEND...DESPITE HIGH SURFACE PRESSURE DURING THAT TIME. A SURFACE LOW IS EXPECTED TO PASS BY TO OUR NORTH SUNDAY NIGHT...WITH ITS TRAILING TROUGH MOVING ACROSS C IL ON MONDAY. A MORE ROBUST FRONTAL SYSTEM IS EXPECTED TO ARRIVE ON WEDNESDAY AND WED NIGHT. MODELS ARE IN GEN AGREEMENT THROUGH TUESDAY...THEN DIVERGE. WILL LEAN TWRD THE GFS MORE CONCISE PRECIP TIMING FOR TUE NIGHT TO WED NIGHT. THE 12Z ECMWF SPANS OUT PRECIP FROM TUE NIGHT THROUGH THURSDAY. THAT SEEMS A BIT TOO AGGRESSIVE. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. A VIGOROUS MESO-VORTEX PASSING BY JUST TO OUR SOUTH THIS AFTERNOON PUT DOWN 100+ MPH WINDS JUST SOUTH OF OUR AREA. THE RAIN SHIELD ON THE NORTHERN FLANK WILL LIKELY BE JUST EAST OF OUR AREA BY EVENING. VISIBLE SATELLITE IMAGES SHOW CU REFORMING IN THE N HALF OF OUR CWA WHERE THE SUNSHINE HAS DEVELOPED THE LAST COUPLE HOURS. DEWPOINTS REMAIN IN THE UPPER 50S TO LOW 60S...SO THAT ARE WILL BE READY FOR A FEW SHOWERS TO DEVELOP AS THE SHORTWAVE OVER IOWA PASSES BY TO OUR N. WILL KEEP CHC POPS IN THE FAR N TONIGHT...WITH A NARROW BORDER OF SLIGHT CHC DOWN TO PIA AND BMI AND HOOPSTON. WILL KEEP DRY CONDITIONS FOR SATURDAY...DESPITE THE CHANCE FOR A FEW LINGERING SPRINKLES EARLY IN THE MORNING FOR THE FAR NE FRINGE OF OUR CWA. ZONAL FLOW WILL BRING A SHORTWAVE ON OUR SW DOORSTEP BY LATE SUNDAY AFTERNOON...WHICH WILL BRUSH OUR SW ZONES SUNDAY NIGHT. WILL KEEP A BAND OF SLIGHT CHANCE POPS IN THE SW AREA. BY MONDAY MORNING...PRECIP CHANCES SHOULD BE CLEAR OF OUR AREA TO THE SE. LONG TERM...MONDAY THROUGH FRIDAY. RISING HEIGHTS ALOFT AND INCREASING PRESSURE AT THE SURFACE SHOULD KEEP MONDAY DRY...AS THE N STREAM JET LIFTS TOWARD THE WESTERN GREAT LAKES. BY TUESDAY AFTERNOON...PRECIP WILL BE CLOSE TO OUR W CWA...AS WAA FLOWS AND MOISTURE INCREASES. WILL KEEP CHC POPS OUT OF OUR CWA UNTIL TUES NIGHT...WITH WED AND WED NIGHT BEING OUR BEST CHCS FOR SHOWERS AND STORMS. THE 12Z ECMWF IS ABOUT 6 TO 12 HOURS BEHIND THE GFS ON THE PASSAGE OF THE FRONT...BUT WILL ONLY KEEP SLIGHT CHC POPS ON THURS FOR NOW. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 8, 3:02 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT FRI MAY 8 2009 ILZ027>031-036-037-040-041-047-049-050-091215- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 302 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A SLOW FALL IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. A WEATHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON AND THIS EVENING...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. ANY STORMS THAT DO DEVELOP ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT CHANCE OF STORMS WILL BE FROM TUESDAY NIGHT INTO THURSDAY. SEVERE STORMS ARE NOT EXPECTED WITH THIS SYSTEM AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. ILZ038-042>046-048-051>057-061-091215- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 302 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS LATER THIS AFTERNOON AND THIS EVENING...BRINGING A CHANCE OF A FEW THUNDERSTORMS TO THE REGION. ANY STORMS THAT DO DEVELOP ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT CHANCE OF STORMS WILL BE TUESDAY NIGHT INTO THURSDAY. SEVERE STORMS ARE NOT EXPECTED WITH THIS SYSTEM AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. ILZ062-063-066>068-071>073-091215- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 302 PM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE WABASH RIVER WILL REMAIN IN FLOOD FROM TERRE HAUTE DOWNSTREAM THROUGH AT LEAST THIS WEEKEND. A SLOW FALL IS EXPECTED THROUGH NEXT WEEK. A WEATHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS THIS AFTERNOON AND THIS EVENING...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS AND HAIL SHOULD STAY SOUTH OF HIGHWAY 50 FROM FLORA TO LAWRENCEVILLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT CHANCE OF STORMS WILL BE TUESDAY NIGHT INTO THURSDAY. SEVERE STORMS ARE NOT EXPECTED WITH THIS SYSTEM AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. HUETTL
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:29 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 46 min |
| May 8, 8:55 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 35 min |
| May 8, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 31 min |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.